Location: Iran, Quchan
- Davood Farbod & Karen V. Gasparian, 2012. "On the confidence intervals of parametric functions for Distributions Generated by Symmetric Stable Laws," Statistica, Department of Statistics, University of Bologna, vol. 72(4), pages 405-413.
- Davood Farbod & Karen V. Gasparian, 2008. "Asymptotic properties of maximum likelihood estimator for some discrete distributions generated by Cauchy stable law," Statistica, Department of Statistics, University of Bologna, vol. 68(3), pages 321-326.
To update listings or check citations waiting for approval, Davood Farbod should log into the RePEc Author Service
To make corrections to the bibliographic information of a particular item, find the technical contact on the abstract page of that item. There, details are also given on how to add or correct references and citations.
To link different versions of the same work, where versions have a different title, use this form. Note that if the versions have a very similar title and are in the author's profile, the links will usually be created automatically.
Please note that most corrections can take a couple of weeks to filter through the various RePEc services.